Widths of some classes of functions defined by the generalized moduli of continuity ωγ in the space L2
- Authors: Vakarchuk S.B.1
-
Affiliations:
- A. Nobel University
- Issue: Vol 227, No 1 (2017)
- Pages: 105-115
- Section: Article
- URL: https://journals.rcsi.science/1072-3374/article/view/240098
- DOI: https://doi.org/10.1007/s10958-017-3577-z
- ID: 240098
Cite item
Abstract
The exact values of some widths for the classes of functions \( {H}^{\omega_{\gamma }} \) and \( {W}_{\beta, 2}^{\psi}\left({\omega}_{\gamma },\varPhi \right) \) given by the generalized modulus of continuity ωγ and the majorant Φ satisfying a certain condition are computed. On the indicated classes, the exact values of Fourier coefficients are found.
About the authors
Sergei B. Vakarchuk
A. Nobel University
Author for correspondence.
Email: sbvakarchuk@gmail.com
Ukraine, Dnepr
Supplementary files
